JournalszaaVol. 26 , No. 3DOI 10.4171/zaa/1329

Asymptotically Almost Periodic and Almost Periodic Solutions for Partial Neutral Integrodifferential Equations

  • Hernán R. Henríquez

    Universidad de Santiago de Chile, Chile
  • Eduardo Hernández M.

    Universidade de São Paulo, Brazil
  • José C. dos Santos

    Universidade Federal de Alfenas, Brazil
Asymptotically Almost Periodic and Almost Periodic Solutions for Partial Neutral Integrodifferential Equations cover

Abstract

In this paper we study the existence of \ap\ and \aap\ solutions for a class of partial neutral functional integro-differential equation with unbounded delay.